Medication

Okay, I’m “finally” on this new Oxcarbazepine. With this, I’m assuring myself…

“I’ll get used to this pill with terrible side effects… eventually…”

When I this, I have short dramatic dizziness right when I put things in my mouth. I swear, the second I take those pills, I start getting a bit dizzy. I will still have to work with this and hope it all gets better. Probably need to eat better with it?


Ok… (this is the next day…) I’m feeling SO much better today. More clear-headed. Having NO trouble getting words out of my mouth when I have something that I want to say. It was taking me awhile to the Depakote ER completely out of my system. It’s out… it’s gone… finally…

Reply??

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.